# SDR FDEA201006091909

- Difficulty date: June 9, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 143N11143
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT EDGE MARGIN CONDITION IN INBD CHORD AT STA 460, STR. 23L COMPLY WITH   ATTACHMENT "B" OF EO F-5100-7-5001 PT 1, REF EA F-5310-139164 FOR FOLLOW-UP TRACKING REQUIREMENTS (DTA PENDING) AS SUCH REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW GMM 6-2-100.
